# SDR HEEA0010371

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911HM
- Make and model: Bolkms BO105S
- Aircraft serial: S683
- System (JASC): 6220 · Main Rotor Head
- Part: Ring
- Part number: 10514104108
- Condition: Pitted
- Location: M/R Head
- Component: 105141081
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RIDE HAS UNACCEPTABLE PITTING AND GOUGES.
